# SDR CALA9801571

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14564
- Make and model: Doug DC-9-31
- Aircraft serial: 47490
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: R1 Door Slide
- Part time: 2,258 hours
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE R-1 DOOR EMERGENCY EVACUATION SLIDE FAILED SLIDE LIGHT TEST.  THE R-1 DOOR SLIDE WAS REMOVED AND REPLACED.
